# SDR SWAA2012050703708

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 30,747 hours, 21,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch
- Part number: 7957939509
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UNSAFE LIGHT ILLUMINATED AFTER GEAR RETRACTION.  CYCLED GEAR PER QRH.  ADJUSTED LATCH ASSY PER MM.
